# SDR RRXA97272

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 9754028501
- Condition: Gouge
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NR 1 CARGO PIT DOOR JAMB DAMAGED AT UPPER CORNER, TANGENT IN A DIFFERENT LOCATION OTHER THAN SHOWN IAW DC-8 SRM 53-2-0, FIGURE 22 SHEET 3.  *S/D*  REPAIRED DOOR JAMB IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-03672 REV A, AND DC-8 SRM 53-2-0 FIGURE 22.  ALSO, TREATED AND PRIMED AREA IAW SRM 51-1-8.
